# SDR UALA2011072203719

- Difficulty date: July 21, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 60,610 hours, 21,539 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 324, RBL 40 - 60.   CUT OUT DAMAGE .  ACCOMPLISHED NDT OF CUT & FASTENER HOLES COMMON TO REPAIR PER NDT MANUAL.  FABRICATED & INSTALLED SPLICE ANGLES, STRAPS & FLOORBEAM REF EA PD57-53-152 & UA EVA-81030.   MAJOR REPAIR
